4 doctors weighed in:

Can my psoriasis cause strange symptoms to appear on my foot?

4 doctors weighed in
2 doctors agree

In brief: It might

Psoriasis can appear on the foot, cause deformities and destruction of the nail(s), and cause arthritis in some cases.

In brief: It might

Psoriasis can appear on the foot, cause deformities and destruction of the nail(s), and cause arthritis in some cases.
Dr. Joseph Newman
Dr. Joseph Newman
Thank
Dr. Vern Chuba
Podiatry
1 doctor agrees

In brief: Yes

Psoriasis can effect the feet.
The toenails can become thick and crumbly. Small percentage can develop arthritis. And thick skin plaques may develop as we'll.

In brief: Yes

Psoriasis can effect the feet.
The toenails can become thick and crumbly. Small percentage can develop arthritis. And thick skin plaques may develop as we'll.
Dr. Vern Chuba
Dr. Vern Chuba
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors